# SDR QXEA9800427

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 32 FORWARD OF FRAME 13815B.  FABRICATED REPAIR, ETCHED, ALODINED, PRIMED AND INSTALLED REPAIR IAW FOKKER SRM 51-31-01 AND SRM 53-02-06.
